brain-icon
Tighten feeling in the head.
I was feeling a little weak of last week. I went to the hospital. Got a check uo blood work etc everything was fine. Except from that Wednesday I started feeling the tightness in my head I dnt know if it was due to the medication or un known injury from the bad feeling. I wasnt sleeping well lately also. I explained all of this to the doctor. The tighting feeling comes n goes. I recently started taking natrilix my mouth has become dry. What brought me to look up the side effect of it. Bad feelin
347 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Possibility of TTH or fibromyalgia is there. Consult Neurologist. Also avoid all sorts of stress, eat healthy and get relief.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.